# SDR CALA2021120102227

- Difficulty date: December 1, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7251
- Make and model: Boeing 737-8
- Aircraft serial: 43931
- Aircraft time: 1,177 hours, 436 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: NA
- Condition: Dented
- Location: Sta200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF REPAIR IN NOSE AREA STA.200 R/H SIDE JUST UNDER WINDSHIED. A DENT WAS FOUND ABOUT 3" O/B OF CUTOUT(MARKED). REF. LOGPAGE 7514449 & AVO#7251-21-11-28-01. DENT WIDTH IS 0.70", LENGTH 0.50" ,& (DEPTH Y = 0.005") W/Y= 140 VERIFIED DENT MEASUREMENTS AND MAP OUT FOR ENGINEERING. .REF TO SRM 53-00-01. SEE PHOTO MAPOUT FOR ENGINEERING DISPOSITION. DAMAGE REPAIRED ON L/P 7515674 SEE LOG PAGE FOR ALL WORK ACCOMPLISHED VERIFIED DAMAGE REPAIRED ON L/P 7514449. INCORRECT L/P MENTIONED ON PREVIOUS UPDATE, DAMAGE REPAIRED ON L/P 7514449, SEE L/P FOR WORK ACCOMPLISHED
